Translator Disclaimer
2016 Structure of modular invariant subalgebras in free Araki–Woods factors
Rémi Boutonnet, Cyril Houdayer
Anal. PDE 9(8): 1989-1998 (2016). DOI: 10.2140/apde.2016.9.1989

Abstract

We show that any amenable von Neumann subalgebra of any free Araki–Woods factor that is globally invariant under the modular automorphism group of the free quasifree state is necessarily contained in the almost periodic free summand.

Citation

Download Citation

Rémi Boutonnet. Cyril Houdayer. "Structure of modular invariant subalgebras in free Araki–Woods factors." Anal. PDE 9 (8) 1989 - 1998, 2016. https://doi.org/10.2140/apde.2016.9.1989

Information

Received: 24 February 2016; Revised: 9 June 2016; Accepted: 3 October 2016; Published: 2016
First available in Project Euclid: 16 November 2017

zbMATH: 1369.46053
MathSciNet: MR3599523
Digital Object Identifier: 10.2140/apde.2016.9.1989

Subjects:
Primary: 46L10, 46L36, 46L54

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.9 • No. 8 • 2016
MSP
Back to Top